Quartic diophantine chains

Volume 128 / 2007

Ajai Choudhry, Jaros/law Wr/oblewski Acta Arithmetica 128 (2007), 339-348 MSC: Primary 11D25. DOI: 10.4064/aa128-4-3


  • Ajai ChoudhryD-6/1, Multi-Storey Flats, Sector 13, R.K. Puram
    New Delhi 110066, India
  • Jaros/law Wr/oblewskiMathematical Institute
    University of Wroc/law
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image